# SDR DALA2024051605250

- Difficulty date: May 16, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 58,229 hours, 40,792 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1037 L14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN LOCATED AT Y=1037 AND LONGERON L-14L. SUMMARY OF NRC 00162: FUSELAGE SKIN LOCATED AT Y=1037 AND LONGERON L-14L WAS REPAIRED PER ER/A 617297-14 REV ORIGINAL, SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-617297 ADDED FOR AC 9536. (LP #0344789)
